Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 239, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Aug 3, 2007, 7:27 PM EDT for Madison County, Oneida County, New York. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2007, 7:27 PM EDT (23:27 UTC)
- Expired
- Aug 3, 2007, 8:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
Counties Madison County, NY, Oneida County, NY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 7:43 PM EDT | HAIL 1 | Cazenovia, NY | |
| Aug 3, 8:25 PM EDT | HAIL 1 | Oneida, NY | |
| Aug 3, 8:26 PM EDT | HAIL 0.75 | Munnsville, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 12:56 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1646 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBGM 032327 SVRBGM NYC053-065-040030- /O.NEW.KBGM.SV.W.0239.070803T2327Z-070804T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 727 PM EDT FRI AUG 3 2007 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MADISON COUNTY IN CENTRAL NEW YORK SOUTHERN ONEIDA COUNTY IN CENTRAL NEW YORK * UNTIL 830 PM EDT * AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR NELSON AND PERRYVILLE...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PETERBORO AT 745 PM EDT... MORRISVILLE AT 750 PM EDT... STOCKBRIDGE AT 800 PM EDT... 6 MILES SOUTH OF SHERRILL AT 805 PM EDT... AUGUSTA AND 6 MILES SOUTH OF VERNON AT 815 PM EDT... CLINTON AND 6 MILES NORTHWEST OF WATERVILLE AT 830 PM EDT... A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL THREE-QUARTERS OF AN INCH IN DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM MOVE TO SAFE SHELTER NOW. PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. LAT...LON 4306 7593 4283 7589 4289 7532 4315 7536 $$ ARNOTT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:05 PM EDT, 4 hours 22 minutes earlier.
Area forecast discussion, Aug 3, 3:05 PM EDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 305 PM EDT FRI AUG 3 2007 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL CROSS THE AREA THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THE VERY WARM AND HUMID AIRMASS AHEAD OF THE FRONT. HIGH PRESSURE WILL BUILD INTO THE REGION LATER TONIGHT WITH A COOLER AND DRIER AIRMASS ACROSS THE AREA THROUGH THE WEEKEND. A MORE ACTIVE WEATHER PATTERN WILL BEGIN THE WORK WEEK WITH CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... SLOW MOVING COLD FRONT JUST WEST OF LAKE ONTARIO AND ERIE THIS AFTN WITH PLENTY OF INSTABILITY AIDING TSRA DEVELOPMENT IN THE HOT AND HUMID AIRMASS AHEAD OF THE BOUNDARY. WIND FIELDS NOT THAT STRONG, SO SEVERE REPORTS HAVE BEEN LIMITED THUS FAR TO LARGE HAIL. AS THE FRONT MOVES SLOWLY EAST THROUGH THE EVENING, ACTIVITY WILL END ACROSS MOST OF CENTRAL NYS BY EARLY EVENING AND TWD MIDNIGHT ACROSS THE WYOMING VALLEY AND POCONOS. && .SHORT TERM /MIDNIGHT TONIGHT THROUGH SUNDAY/... BEHIND THE FRONT...VERY PLEASANT WEATHER SETS UP FOR THE WEEKEND AS HIGH PRESSURE BUILDS IN ACROSS THE GREAT LAKES AND NORTHEAST. SATURDAY AND SUNDAY WILL FEATURE MOSTLY SUNNY/MAINLY CLEAR SKIES WITH SLIGHTLY ABOVE NORMAL DAYTIME TEMPERATURES. BUT MUCH LOWER DEW POINTS FROM THE UPPER 40S TO MID 50S WILL FEEL LIKE QUITE A CHANGE FROM THE LAST FEW DAYS. SUNDAY WILL START MOSTLY SUNNY...THE SOME CLDS INCREASE MAINLY ACROSS SOUTHWEST PORTION OF THE FA DURING THE AFTERNOON AS MID LEVEL WAA INCREASES. STILL EXPECT A DRY DAY AS THE BEST ISENTROPIC LIFT AND MOISTURE REMAINS WEST OF FA THROUGH 00Z MON. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... LARGE SCALE PATTERN IS MORE ZONAL AT UPPER LEVELS OVER THE NORTHERN U.S. THRU THE PERIOD WITH VARIOUS SFC FEATURES CROSSING SRN CANADA AND AFFECTING THE NORTHERN TIER STATES. CONFIDENCE ON TIMING OF THESE SYSTEMS THIS FAR IS NOT HIGH. AT THIS POINT...LOOKS LIKE BEST PRECIP CHCS ARE TO OCCUR SOMETIME SUNDAY NIGHT, THEN AGAIN ON WEDNESDAY. HAVE INDICATED JUST LOW CHC POPS ATTM SINCE TIMING IS LIKELY TO CHANGE. TEMPS LOOK TO REMAIN A FEW DEGREES ABOVE NORMAL WITH LOW TO MID 80S PREVAILING FOR MAXES. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... NUMEROUS TSRA THIS AFTN/EVNG WITH MVFR TO IFR CONDITIONS. IMPVMNT LATER THIS EVENING AS ACTIVITY MOVS OUT AND DIES DOWN. FOG LIKELY TNGT...MVFR MOST SPOTS BUT DENSER AT ELM WHERE IFR TO LIFR CONDITIONS ARE XPCTD BETWEEN 08-12Z. VFR ALL SITES ON SAT. WINDS GNRLY WRLY 10-15 KTS THIS AFTN BUT G35 PSBL NEAR STRONGER TSRA. NW WINDS ARND 10 KTS ON SAT. ANOTHER FRONTAL SYSTEM LATER SUNDAY MAY BRIEFLY LOWER CIGS AND VISBY IN SHRA/TSRA. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...JML NEAR TERM...JML SHORT TERM...JML LONG TERM...RHB AVIATION...RHB
Hazardous weather outlook, Aug 3, 1:21 PM EDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 121 PM EDT FRI AUG 3 2007 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-072- 041730- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-SOUTHERN WAYNE- 121 PM EDT FRI AUG 3 2007 ...SEVERE THUNDERSTORM WATCH 560 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. PAZ043-044-047-048-041730- WYOMING-LACKAWANNA-LUZERNE-PIKE- 121 PM EDT FRI AUG 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLOW MOVING COLD FRONT WILL CROSS THE AREA THROUGH THIS EVENING...BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS. STRONG THUNDERSTORMS WILL BE POSSIBLE...WITH A FEW BECOMING SEVERE. A WIDESPREAD SEVERE WEATHER EVENT IS NOT EXPECTED. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. STORMS WILL CONTINUE INTO THE EVENING HOURS BEFORE EXITING THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Aug 3, 4:37 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
437 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL CANASTOTA 43.08N 75.76W
08/03/2007 E0.88 INCH MADISON NY BROADCAST MEDIA
0200 PM HAIL VERONA 43.13N 75.58W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0203 PM HAIL CORNING 42.15N 77.06W
08/03/2007 E1.00 INCH STEUBEN NY EMERGENCY MNGR
0209 PM HAIL ONEIDA 43.08N 75.66W
08/03/2007 E0.75 INCH MADISON NY PUBLIC
0225 PM HAIL CLARK MILLS 43.08N 75.38W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0225 PM HAIL BIG FLATS 42.14N 76.93W
08/03/2007 E0.75 INCH CHEMUNG NY PUBLIC
0235 PM HAIL WHITESBORO 43.12N 75.30W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0237 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0240 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E1.00 INCH ONEIDA NY PUBLIC
0245 PM HAIL UTICA 43.10N 75.23W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0249 PM HAIL PAINTED POST 42.16N 77.09W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0252 PM HAIL WHITESBORO 43.12N 75.30W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0300 PM HAIL PAINTED POST 42.16N 77.09W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0315 PM HAIL MONTOUR FALLS 42.35N 76.85W
08/03/2007 E0.75 INCH SCHUYLER NY PUBLIC
0335 PM HAIL TIOGA CENTER 42.07N 76.35W
08/03/2007 E0.75 INCH TIOGA NY AMATEUR RADIO
0340 PM TSTM WND DMG BRIDGEWATER 42.88N 75.25W
08/03/2007 ONEIDA NY PUBLIC
TREES DOWN
0340 PM HAIL APALACHIN 42.07N 76.17W
08/03/2007 E1.00 INCH TIOGA NY PUBLIC
0343 PM HAIL VESTAL 42.08N 76.05W
08/03/2007 E0.75 INCH BROOME NY PUBLIC
0356 PM HAIL ONEIDA 43.08N 75.66W
08/03/2007 E1.25 INCH MADISON NY TRAINED SPOTTER
0415 PM HAIL OTEGO 42.39N 75.18W
08/03/2007 E0.75 INCH OTSEGO NY PUBLIC
0418 PM HAIL STITTVILLE 43.22N 75.28W
08/03/2007 E1.00 INCH ONEIDA NY PUBLIC
0421 PM HAIL OTEGO 42.39N 75.18W
08/03/2007 E1.00 INCH OTSEGO NY PUBLIC
0430 PM HAIL DIMOCK 41.75N 75.90W
08/03/2007 E1.00 INCH SUSQUEHANNA PA POST OFFICE
0436 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E1.25 INCH ONEIDA NY PUBLIC
&&
JABSpecial weather statement, Aug 3, 5:48 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 548 PM EDT FRI AUG 3 2007 NYZ057-032245- DELAWARE NY- 548 PM EDT FRI AUG 3 2007 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL... STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WALTON TO 7 MILES SOUTHWEST OF WALTON...AND MOVING EAST AT 10 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... WALTON AND ROCK RIFT AT 555 PM EDT... COLCHESTER AT 600 PM EDT... HAMDEN AT 615 PM EDT... SHINHOPPLE AT 625 PM EDT... DELHI AND DOWNSVILLE AT 635 PM EDT... ANDES AND WOLF HOLLOW AT 645 PM EDT... THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. ARNOTT
Local storm report, Aug 3, 5:55 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
555 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL CANASTOTA 43.08N 75.76W
08/03/2007 E0.88 INCH MADISON NY BROADCAST MEDIA
0200 PM HAIL VERONA 43.13N 75.58W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0203 PM HAIL CORNING 42.15N 77.06W
08/03/2007 E1.00 INCH STEUBEN NY EMERGENCY MNGR
0209 PM HAIL ONEIDA 43.08N 75.66W
08/03/2007 E0.75 INCH MADISON NY PUBLIC
0225 PM HAIL BIG FLATS 42.14N 76.93W
08/03/2007 E0.75 INCH CHEMUNG NY PUBLIC
0225 PM HAIL CLARK MILLS 43.08N 75.38W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0235 PM HAIL WHITESBORO 43.12N 75.30W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0237 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0240 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E1.00 INCH ONEIDA NY PUBLIC
0245 PM HAIL UTICA 43.10N 75.23W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0249 PM HAIL PAINTED POST 42.16N 77.09W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0252 PM HAIL WHITESBORO 43.12N 75.30W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0300 PM HAIL PAINTED POST 42.16N 77.09W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0315 PM HAIL MONTOUR FALLS 42.35N 76.85W
08/03/2007 E0.75 INCH SCHUYLER NY PUBLIC
0315 PM TSTM WND DMG WATERVILLE 42.93N 75.38W
08/03/2007 ONEIDA NY BROADCAST MEDIA
LARGE...HEAVY...BOLTED DOWN SHEDS BLOWN APPROX 500 FEET
INTO ROADWAY. SEVERAL TREES DOWN IN THE SAME AREA. ALSO
STRUCTURAL DAMAGE.
0335 PM HAIL TIOGA CENTER 42.07N 76.35W
08/03/2007 E0.75 INCH TIOGA NY AMATEUR RADIO
0340 PM HAIL APALACHIN 42.07N 76.17W
08/03/2007 E1.00 INCH TIOGA NY PUBLIC
0340 PM TSTM WND DMG BRIDGEWATER 42.88N 75.25W
08/03/2007 ONEIDA NY PUBLIC
TREES DOWN
0343 PM HAIL VESTAL 42.08N 76.05W
08/03/2007 E0.75 INCH BROOME NY PUBLIC
0356 PM HAIL ONEIDA 43.08N 75.66W
08/03/2007 E1.25 INCH MADISON NY TRAINED SPOTTER
0410 PM HAIL UTICA 43.10N 75.23W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0415 PM HAIL OTEGO 42.39N 75.18W
08/03/2007 E0.75 INCH OTSEGO NY PUBLIC
0418 PM HAIL STITTVILLE 43.22N 75.28W
08/03/2007 E1.00 INCH ONEIDA NY PUBLIC
0421 PM HAIL OTEGO 42.39N 75.18W
08/03/2007 E1.00 INCH OTSEGO NY PUBLIC
0430 PM HAIL DIMOCK 41.75N 75.90W
08/03/2007 E1.00 INCH SUSQUEHANNA PA POST OFFICE
0436 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E1.25 INCH ONEIDA NY PUBLIC
0440 PM TSTM WND DMG 5 W WYALUSING 41.67N 76.36W
08/03/2007 BRADFORD PA COUNTY OFFICIAL
SEVERAL TREES DOWN IN TERRY TOWNSHIP WEST OF WYALUSING.
0445 PM HAIL JASPER 42.12N 77.50W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0513 PM HAIL UNADILLA 42.33N 75.32W
08/03/2007 E1.25 INCH OTSEGO NY PUBLIC
0519 PM HAIL WESTMORELAND 43.12N 75.42W
08/03/2007 E1.00 INCH ONEIDA NY TRAINED SPOTTER
0525 PM TSTM WND DMG TUNKHANNOCK 41.54N 75.95W
08/03/2007 WYOMING PA AMATEUR RADIO
SEVERAL TREES DOWN THROUGHOUT WYOMING COUNTY.
0537 PM HAIL CANASTOTA 43.08N 75.76W
08/03/2007 E2.50 INCH MADISON NY TRAINED SPOTTER
HAIL REPORTED TO BE THE SIZE OF PEACHES...
0545 PM FLOOD VERONA 43.13N 75.58W
08/03/2007 ONEIDA NY AMATEUR RADIO
MINOR URBAN AND SMALL STREAM FLOODING ALONG ROUTES 365
AND 31
0554 PM HAIL TOMPKINSVILLE 41.58N 75.62W
08/03/2007 E1.00 INCH LACKAWANNA PA TRAINED SPOTTER
&&
JABLocal storm report, Aug 3, 6:10 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
610 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL CANASTOTA 43.08N 75.76W
08/03/2007 E0.88 INCH MADISON NY BROADCAST MEDIA
0200 PM HAIL VERONA 43.13N 75.58W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0203 PM HAIL CORNING 42.15N 77.06W
08/03/2007 E1.00 INCH STEUBEN NY EMERGENCY MNGR
0209 PM HAIL ONEIDA 43.08N 75.66W
08/03/2007 E0.75 INCH MADISON NY PUBLIC
0225 PM HAIL CLARK MILLS 43.08N 75.38W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0225 PM HAIL BIG FLATS 42.14N 76.93W
08/03/2007 E0.75 INCH CHEMUNG NY PUBLIC
0235 PM HAIL WHITESBORO 43.12N 75.30W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0237 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0240 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E1.00 INCH ONEIDA NY PUBLIC
0245 PM HAIL UTICA 43.10N 75.23W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0249 PM HAIL PAINTED POST 42.16N 77.09W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0252 PM HAIL WHITESBORO 43.12N 75.30W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0300 PM HAIL PAINTED POST 42.16N 77.09W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0315 PM TSTM WND DMG WATERVILLE 42.93N 75.38W
08/03/2007 ONEIDA NY BROADCAST MEDIA
LARGE...HEAVY...BOLTED DOWN SHEDS BLOWN APPROX 500 FEET
INTO ROADWAY. SEVERAL TREES DOWN IN THE SAME AREA. ALSO
STRUCTURAL DAMAGE.
0315 PM HAIL MONTOUR FALLS 42.35N 76.85W
08/03/2007 E0.75 INCH SCHUYLER NY PUBLIC
0335 PM HAIL TIOGA CENTER 42.07N 76.35W
08/03/2007 E0.75 INCH TIOGA NY AMATEUR RADIO
0340 PM TSTM WND DMG BRIDGEWATER 42.88N 75.25W
08/03/2007 ONEIDA NY PUBLIC
TREES DOWN
0340 PM HAIL APALACHIN 42.07N 76.17W
08/03/2007 E1.00 INCH TIOGA NY PUBLIC
0343 PM HAIL VESTAL 42.08N 76.05W
08/03/2007 E0.75 INCH BROOME NY PUBLIC
0356 PM HAIL ONEIDA 43.08N 75.66W
08/03/2007 E1.25 INCH MADISON NY TRAINED SPOTTER
0410 PM HAIL UTICA 43.10N 75.23W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0415 PM HAIL OTEGO 42.39N 75.18W
08/03/2007 E0.75 INCH OTSEGO NY PUBLIC
0418 PM HAIL STITTVILLE 43.22N 75.28W
08/03/2007 E1.00 INCH ONEIDA NY PUBLIC
0421 PM HAIL OTEGO 42.39N 75.18W
08/03/2007 E1.00 INCH OTSEGO NY PUBLIC
0430 PM HAIL DIMOCK 41.75N 75.90W
08/03/2007 E1.00 INCH SUSQUEHANNA PA POST OFFICE
0436 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E1.25 INCH ONEIDA NY PUBLIC
0440 PM TSTM WND DMG 5 W WYALUSING 41.67N 76.36W
08/03/2007 BRADFORD PA COUNTY OFFICIAL
SEVERAL TREES DOWN IN TERRY TOWNSHIP WEST OF WYALUSING.
0445 PM HAIL JASPER 42.12N 77.50W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0513 PM HAIL UNADILLA 42.33N 75.32W
08/03/2007 E1.25 INCH OTSEGO NY PUBLIC
0519 PM HAIL WESTMORELAND 43.12N 75.42W
08/03/2007 E1.00 INCH ONEIDA NY TRAINED SPOTTER
0525 PM TSTM WND DMG TUNKHANNOCK 41.54N 75.95W
08/03/2007 WYOMING PA AMATEUR RADIO
SEVERAL TREES DOWN THROUGHOUT WYOMING COUNTY.
0537 PM HAIL CANASTOTA 43.08N 75.76W
08/03/2007 E2.50 INCH MADISON NY TRAINED SPOTTER
HAIL REPORTED TO BE THE SIZE OF PEACHES...
0545 PM FLOOD VERONA 43.13N 75.58W
08/03/2007 ONEIDA NY AMATEUR RADIO
MINOR URBAN AND SMALL STREAM FLOODING ALONG ROUTES 365
AND 31
0554 PM HAIL TOMPKINSVILLE 41.58N 75.62W
08/03/2007 E1.00 INCH LACKAWANNA PA TRAINED SPOTTER
0600 PM HAIL CANASTOTA 43.08N 75.76W
08/03/2007 E1.00 INCH MADISON NY PUBLIC
0609 PM HAIL 3 W VERONA 43.13N 75.64W
08/03/2007 E1.00 INCH ONEIDA NY AMATEUR RADIO
REPORTED FROM VILLAGE OF STATE BRIDGE
&&
JABLocal storm report, Aug 3, 6:49 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
649 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL CANASTOTA 43.08N 75.76W
08/03/2007 E0.88 INCH MADISON NY BROADCAST MEDIA
0200 PM HAIL VERONA 43.13N 75.58W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0203 PM HAIL CORNING 42.15N 77.06W
08/03/2007 E1.00 INCH STEUBEN NY EMERGENCY MNGR
0209 PM HAIL ONEIDA 43.08N 75.66W
08/03/2007 E0.75 INCH MADISON NY PUBLIC
0225 PM HAIL BIG FLATS 42.14N 76.93W
08/03/2007 E0.75 INCH CHEMUNG NY PUBLIC
0225 PM HAIL CLARK MILLS 43.08N 75.38W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0235 PM HAIL WHITESBORO 43.12N 75.30W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0237 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0240 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E1.00 INCH ONEIDA NY PUBLIC
0245 PM HAIL UTICA 43.10N 75.23W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0249 PM HAIL PAINTED POST 42.16N 77.09W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0252 PM HAIL WHITESBORO 43.12N 75.30W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0300 PM HAIL PAINTED POST 42.16N 77.09W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0315 PM HAIL MONTOUR FALLS 42.35N 76.85W
08/03/2007 E0.75 INCH SCHUYLER NY PUBLIC
0315 PM TSTM WND DMG WATERVILLE 42.93N 75.38W
08/03/2007 ONEIDA NY BROADCAST MEDIA
LARGE...HEAVY...BOLTED DOWN SHEDS BLOWN APPROX 500 FEET
INTO ROADWAY. SEVERAL TREES DOWN IN THE SAME AREA. ALSO
STRUCTURAL DAMAGE.
0335 PM HAIL TIOGA CENTER 42.07N 76.35W
08/03/2007 E0.75 INCH TIOGA NY AMATEUR RADIO
0340 PM HAIL APALACHIN 42.07N 76.17W
08/03/2007 E1.00 INCH TIOGA NY PUBLIC
0340 PM TSTM WND DMG BRIDGEWATER 42.88N 75.25W
08/03/2007 ONEIDA NY PUBLIC
TREES DOWN
0343 PM HAIL VESTAL 42.08N 76.05W
08/03/2007 E0.75 INCH BROOME NY PUBLIC
0356 PM HAIL ONEIDA 43.08N 75.66W
08/03/2007 E1.25 INCH MADISON NY TRAINED SPOTTER
0410 PM HAIL UTICA 43.10N 75.23W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0415 PM HAIL OTEGO 42.39N 75.18W
08/03/2007 E0.75 INCH OTSEGO NY PUBLIC
0418 PM HAIL STITTVILLE 43.22N 75.28W
08/03/2007 E1.00 INCH ONEIDA NY PUBLIC
0421 PM HAIL OTEGO 42.39N 75.18W
08/03/2007 E1.00 INCH OTSEGO NY PUBLIC
0430 PM HAIL DIMOCK 41.75N 75.90W
08/03/2007 E1.00 INCH SUSQUEHANNA PA POST OFFICE
0436 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E1.25 INCH ONEIDA NY PUBLIC
0440 PM TSTM WND DMG 5 W WYALUSING 41.67N 76.36W
08/03/2007 BRADFORD PA COUNTY OFFICIAL
SEVERAL TREES DOWN IN TERRY TOWNSHIP WEST OF WYALUSING.
0445 PM HAIL JASPER 42.12N 77.50W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0450 PM HAIL SOUTH BAY 43.17N 75.77W
08/03/2007 E1.00 INCH MADISON NY PUBLIC
SOUTH SHORE OF ONEIDA LAKE
0513 PM HAIL UNADILLA 42.33N 75.32W
08/03/2007 E1.25 INCH OTSEGO NY PUBLIC
0519 PM HAIL WESTMORELAND 43.12N 75.42W
08/03/2007 E1.00 INCH ONEIDA NY TRAINED SPOTTER
0525 PM TSTM WND DMG TUNKHANNOCK 41.54N 75.95W
08/03/2007 WYOMING PA AMATEUR RADIO
SEVERAL TREES DOWN THROUGHOUT WYOMING COUNTY.
0537 PM HAIL CANASTOTA 43.08N 75.76W
08/03/2007 E2.50 INCH MADISON NY TRAINED SPOTTER
HAIL REPORTED TO BE THE SIZE OF PEACHES...
0545 PM FLOOD VERONA 43.13N 75.58W
08/03/2007 ONEIDA NY AMATEUR RADIO
MINOR URBAN AND SMALL STREAM FLOODING ALONG ROUTES 365
AND 31
0554 PM HAIL TOMPKINSVILLE 41.58N 75.62W
08/03/2007 E1.00 INCH LACKAWANNA PA TRAINED SPOTTER
0600 PM HAIL CANASTOTA 43.08N 75.76W
08/03/2007 E1.00 INCH MADISON NY PUBLIC
0609 PM HAIL 3 W VERONA 43.13N 75.64W
08/03/2007 E1.00 INCH ONEIDA NY AMATEUR RADIO
REPORTED FROM VILLAGE OF STATE BRIDGE
0619 PM HAIL CLINTON 43.05N 75.38W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0621 PM HAIL JESSUP 41.46N 75.55W
08/03/2007 E0.75 INCH LACKAWANNA PA TRAINED SPOTTER
MULTIPLE REPORTS
0632 PM HAIL CHITTENANGO 43.05N 75.87W
08/03/2007 E1.25 INCH MADISON NY PUBLIC
&&
JABLocal storm report, Aug 3, 6:56 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
656 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL CANASTOTA 43.08N 75.76W
08/03/2007 E0.88 INCH MADISON NY BROADCAST MEDIA
0200 PM HAIL VERONA 43.13N 75.58W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0203 PM HAIL CORNING 42.15N 77.06W
08/03/2007 E1.00 INCH STEUBEN NY EMERGENCY MNGR
0209 PM HAIL ONEIDA 43.08N 75.66W
08/03/2007 E0.75 INCH MADISON NY PUBLIC
0225 PM HAIL CLARK MILLS 43.08N 75.38W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0225 PM HAIL BIG FLATS 42.14N 76.93W
08/03/2007 E0.75 INCH CHEMUNG NY PUBLIC
0235 PM HAIL WHITESBORO 43.12N 75.30W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0237 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0240 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E1.00 INCH ONEIDA NY PUBLIC
0245 PM HAIL UTICA 43.10N 75.23W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0249 PM HAIL PAINTED POST 42.16N 77.09W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0252 PM HAIL WHITESBORO 43.12N 75.30W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0300 PM HAIL PAINTED POST 42.16N 77.09W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0315 PM TSTM WND DMG WATERVILLE 42.93N 75.38W
08/03/2007 ONEIDA NY BROADCAST MEDIA
LARGE...HEAVY...BOLTED DOWN SHEDS BLOWN APPROX 500 FEET
INTO ROADWAY. SEVERAL TREES DOWN IN THE SAME AREA. ALSO
STRUCTURAL DAMAGE.
0315 PM HAIL MONTOUR FALLS 42.35N 76.85W
08/03/2007 E0.75 INCH SCHUYLER NY PUBLIC
0335 PM HAIL TIOGA CENTER 42.07N 76.35W
08/03/2007 E0.75 INCH TIOGA NY AMATEUR RADIO
0340 PM TSTM WND DMG BRIDGEWATER 42.88N 75.25W
08/03/2007 ONEIDA NY PUBLIC
TREES DOWN
0340 PM HAIL APALACHIN 42.07N 76.17W
08/03/2007 E1.00 INCH TIOGA NY PUBLIC
0343 PM HAIL VESTAL 42.08N 76.05W
08/03/2007 E0.75 INCH BROOME NY PUBLIC
0356 PM HAIL ONEIDA 43.08N 75.66W
08/03/2007 E1.25 INCH MADISON NY TRAINED SPOTTER
0410 PM HAIL UTICA 43.10N 75.23W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0415 PM HAIL OTEGO 42.39N 75.18W
08/03/2007 E0.75 INCH OTSEGO NY PUBLIC
0418 PM HAIL STITTVILLE 43.22N 75.28W
08/03/2007 E1.00 INCH ONEIDA NY PUBLIC
0421 PM HAIL OTEGO 42.39N 75.18W
08/03/2007 E1.00 INCH OTSEGO NY PUBLIC
0430 PM HAIL DIMOCK 41.75N 75.90W
08/03/2007 E1.00 INCH SUSQUEHANNA PA POST OFFICE
0436 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E1.25 INCH ONEIDA NY PUBLIC
0440 PM TSTM WND DMG 5 W WYALUSING 41.67N 76.36W
08/03/2007 BRADFORD PA COUNTY OFFICIAL
SEVERAL TREES DOWN IN TERRY TOWNSHIP WEST OF WYALUSING.
0445 PM HAIL JASPER 42.12N 77.50W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0450 PM HAIL SOUTH BAY 43.17N 75.77W
08/03/2007 E1.00 INCH MADISON NY PUBLIC
SOUTH SHORE OF ONEIDA LAKE
0513 PM HAIL UNADILLA 42.33N 75.32W
08/03/2007 E1.25 INCH OTSEGO NY PUBLIC
0519 PM HAIL WESTMORELAND 43.12N 75.42W
08/03/2007 E1.00 INCH ONEIDA NY TRAINED SPOTTER
0525 PM TSTM WND DMG TUNKHANNOCK 41.54N 75.95W
08/03/2007 WYOMING PA AMATEUR RADIO
SEVERAL TREES DOWN THROUGHOUT WYOMING COUNTY.
0530 PM TSTM WND DMG 3 NE MEHOOPANY 41.60N 76.03W
08/03/2007 WYOMING PA EMERGENCY MNGR
TREES DOWN NEAR RT 6 AND 84. OTHER ROADS CLOSED DUE TO
TREES DOWN.
0530 PM HAIL 3 NE MEHOOPANY 41.60N 76.03W
08/03/2007 E1.75 INCH WYOMING PA EMERGENCY MNGR
0537 PM HAIL CANASTOTA 43.08N 75.76W
08/03/2007 E2.50 INCH MADISON NY TRAINED SPOTTER
HAIL REPORTED TO BE THE SIZE OF PEACHES...
0545 PM FLOOD VERONA 43.13N 75.58W
08/03/2007 ONEIDA NY AMATEUR RADIO
MINOR URBAN AND SMALL STREAM FLOODING ALONG ROUTES 365
AND 31
0554 PM HAIL TOMPKINSVILLE 41.58N 75.62W
08/03/2007 E1.00 INCH LACKAWANNA PA TRAINED SPOTTER
0600 PM HAIL CANASTOTA 43.08N 75.76W
08/03/2007 E1.00 INCH MADISON NY PUBLIC
0609 PM HAIL 3 W VERONA 43.13N 75.64W
08/03/2007 E1.00 INCH ONEIDA NY AMATEUR RADIO
REPORTED FROM VILLAGE OF STATE BRIDGE
0619 PM HAIL CLINTON 43.05N 75.38W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0621 PM HAIL JESSUP 41.46N 75.55W
08/03/2007 E0.75 INCH LACKAWANNA PA TRAINED SPOTTER
MULTIPLE REPORTS
0632 PM HAIL CHITTENANGO 43.05N 75.87W
08/03/2007 E1.25 INCH MADISON NY PUBLIC
0635 PM NON-TSTM WND DMG HAWLEY 41.48N 75.18W
08/03/2007 WAYNE PA AMATEUR RADIO
SCATTERED TREES DOWN THROUGHOUT WAYNE COUNTY INCLUDING IN
THE HAWLEY AREA.
0652 PM HAIL POINT ROCK 43.38N 75.55W
08/03/2007 E0.75 INCH ONEIDA NY TRAINED SPOTTER
&&
JABThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:15 PM EDT | Flash Flood Warning | BGM | Steuben | 3 hr |
| Aug 3, 7:14 AM EDT | Severe Thunderstorm Warning | BGM | Madison, Otsego | 25 min |
| Aug 3, 1:26 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 64 min |
| Aug 3, 1:58 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 47 min |
| Aug 3, 2:27 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 63 min |
| Aug 3, 2:41 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 39 min |
| Aug 3, 3:22 PM EDT | Severe Thunderstorm Warning | BGM | Chenango | 53 min |
| Aug 3, 3:32 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 58 min |
| Aug 3, 3:34 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 56 min |
| Aug 3, 4:10 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 65 min |
| Aug 3, 4:24 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 66 min |
| Aug 3, 4:36 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 54 min |
| Aug 3, 4:40 PM EDT | Severe Thunderstorm Warning | BGM | Chenango | 40 min |
| Aug 3, 4:46 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 59 min |
| Aug 3, 5:05 PM EDT | Flash Flood Warning | BGM | Sullivan | 4 hr |
| Aug 3, 5:15 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 60 min |
| Aug 3, 5:17 PM EDT | Severe Thunderstorm Warning | BGM | Madison | 13 min |
| Aug 3, 5:32 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 58 min |
| Aug 3, 6:15 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 60 min |
| Aug 3, 6:26 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 64 min |
| Aug 3, 6:32 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 43 min |
| Aug 3, 7:10 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 65 min |
| Aug 3, 7:16 PM EDT | Severe Thunderstorm Warning | BGM | Onondaga | 59 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.